Ghent University Academic Bibliography

Advanced

The hyperplanes of $DW(5,2^h)$ which arise from embedding.

Bart De Bruyn UGent (2009) Discrete Mathematics. 309(2). p.304-321
abstract
We show that there are 6 isomorphism classes of hyperplanes of the dual polar space $\Delta = DW(5,2^h)$ which arise from the Grassmann-embedding. If \geq 2$, then these are all the hyperplanes of $\Delta$ arising from an embedding. If = 1$, then there are 6 extra classes of hyperplanes as has been shown by Pralle with the aid of a computer. We will give a computer free proof for this fact. The hyperplanes of (5,q)$, $ odd, arising from an embedding will be classified in the forthcoming paper.
Please use this url to cite or link to this publication:
author
organization
alternative title
The hyperplanes of DW(5, 2(h)) which arise from embedding
year
type
journalArticle (original)
publication status
published
subject
keyword
symplectic dual polar space, Grassmann-embedding, hyperplane, universal embedding
journal title
Discrete Mathematics
Discrete Math.
volume
309
issue
2
pages
304 - 321
Web of Science type
Article
Web of Science id
000262066400003
JCR category
MATHEMATICS
JCR impact factor
0.548 (2009)
JCR rank
158/251 (2009)
JCR quartile
3 (2009)
ISSN
0012-365X
DOI
10.1016/j.disc.2007.12.011
language
English
UGent publication?
yes
classification
A1
copyright statement
I don't know the status of the copyright for this publication
id
879060
handle
http://hdl.handle.net/1854/LU-879060
date created
2010-02-24 14:02:56
date last changed
2010-03-05 09:03:55
@article{879060,
  abstract     = {We show that there are 6 isomorphism classes of hyperplanes of the dual polar space \${\textbackslash}Delta = DW(5,2\^{ }h)\$ which arise from the Grassmann-embedding. If  {\textbackslash}geq 2\$, then these are all the hyperplanes of \${\textbackslash}Delta\$ arising from an embedding. If  = 1\$, then there are 6 extra classes of hyperplanes as has been shown by Pralle with the aid of a computer. We will give a computer free proof for this fact. The hyperplanes of (5,q)\$, \$ odd, arising from an embedding will be classified in the forthcoming paper.},
  author       = {De Bruyn, Bart},
  issn         = {0012-365X},
  journal      = {Discrete Mathematics},
  keyword      = {symplectic dual polar space,Grassmann-embedding,hyperplane,universal embedding},
  language     = {eng},
  number       = {2},
  pages        = {304--321},
  title        = {The hyperplanes of \$DW(5,2\^{ }h)\$ which arise from embedding.},
  url          = {http://dx.doi.org/10.1016/j.disc.2007.12.011},
  volume       = {309},
  year         = {2009},
}

Chicago
De Bruyn, Bart. 2009. “The Hyperplanes of $DW(5,2^h)$ Which Arise from Embedding.” Discrete Mathematics 309 (2): 304–321.
APA
De Bruyn, B. (2009). The hyperplanes of $DW(5,2^h)$ which arise from embedding. Discrete Mathematics, 309(2), 304–321.
Vancouver
1.
De Bruyn B. The hyperplanes of $DW(5,2^h)$ which arise from embedding. Discrete Mathematics. 2009;309(2):304–21.
MLA
De Bruyn, Bart. “The Hyperplanes of $DW(5,2^h)$ Which Arise from Embedding.” Discrete Mathematics 309.2 (2009): 304–321. Print.